# SDR USAA2014021700012

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 44,672 hours, 16,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slider
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RT SLIDE HARD TO ARM.  MX LUBED SLIDERS AS NEEDED ON ESCAPE SLIDE, OPERATIONS CHECKED GOOD.
